Firstly I'm known for leaving out key details so any questions that may help im happy to answer
Well about a month ago after going to the toilet i noticed that the toilet paper was slightly red after i passes faeces. Its only occasionally it happens though and i know this is going to sound stupid but it depends on the size of the poop. If it quite large it feels as if my anus kind of rips slightly to accomadate but when it isnt so big there is usually no blood on the tissue paper.
Other relevant medical information. The only medication im on currently is antihistamines and have been for about a year now.
Remember if you need to ask any questions feel free
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?